# SDR R61A2025071300304

- Difficulty date: July 13, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 22,004 hours, 15,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III R/H SHEAR PANEL BETWEEN FR87-FR88 RBL12-RBL41 FOUND CORRODED. REMOVED AND REPLACED SHEAR PANEL IAW SRM51-42-01
